Skin Problems from Humira??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

packfan
New Member


Date Joined Dec 2007
Total Posts : 18
   Posted 5/11/2008 8:18 PM (GMT -7)   
Hi I have been on Humira for about 10 months. It is working great for my Crohns but Ive had so many weird skin problems since about 5months after starting Humira.  First i kept getting little red itchy splotches on arms went to GI, he sent me to derm. Derm diagnosed as Excema. about a month later i start getting hives. They started off not really bad then would go away come back and so on.. Eventually got so bad went to ER and got Prednisone. Worked right away but when started wheaning off the hives would come back. Went back to GI he had no clue again then sent me to allergist.. Allergy dr says could possibly be from Humira because i have no food allergies. Prescribes me two different antihistamines and take both of them twice daily. So now hives are better but still flare up but definately not like they were. So next i started getting these itchy spot on the outer part of the palms of my hands. THought it was excema again so used the cream Dr had originally given me and didn't help. Looks like red spots that get little white bumps then layers of skin keep peeling off. This is becoming very painful and am now just trying to use a neosporin on it which really isnt helping either. These spots now are about the size of a fifty cent peice. Am now getting one spot on bottom of foot and on back of leg but not terribly bad yet.
 
My question is could this be caused from the Humira or a symptom of Crohns? I have seem to have so many weird health problems since starting the Hum. My dr really doesn't wanna take me off cause he says if you try starting it again its usually unsuccessful. Also noticed little bald spot on top of head and hair shedding like crazy. Any info or advice would be great help. Thanx for your help
 
 

wanthealth
Regular Member


Date Joined Feb 2008
Total Posts : 78
   Posted 5/12/2008 9:09 AM (GMT -7)   
Packfan,
What you are describing sounds very much like psoriasis. One month after starting Humira I also was having unusual rashes which were pretty quickly was diagnosed as psoriasis. I stopped Humira and the red scaly spots continued to get worse. I am starting treatment for this tomorrow--Phototherapy.
There were a few others on this list who had similar problems. I joined a psoriasis forum to see if anyone there had Humira induced psoriasis and there were none. It's pretty rare I've learned but not unheard of.
A biopsy can tell definitively whether your rash is psoriasis.

Hopefully what you have is not psoriasis but something more easily treatable.
Moodindigo
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:29 PM (GMT -7)
There are a total of 2,734,357 posts in 301,205 threads.
View Active Threads


Who's Online
This forum has 151325 registered members. Please welcome our newest member, artgal234.
378 Guest(s), 8 Registered Member(s) are currently online.  Details
don826, Celeste15, Artist Mark, Wanda1225, Huddie, ChickNorris, Fairwind, artgal234


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer